# SDR HEEA079432

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 5,485 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Access Panel
- Part number: 205032813067
- Condition: Debonded
- Location: Tail Boom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILBOOM BAGGAGE ACCESS PANEL DEBONDED.
